Works (3)

1999 journal article

Wave speeds for an elastoplastic model for two-dimensional deformations with a nonassociative flow rule

Quarterly of Applied Mathematics, 57(2), 245–259.

By: M. Gordon & F. Garaizar

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

An elastoplasticity model for antiplane shearing with a non-associative flow rule: Genuine nonlinearity of plastic waves

Journal of Mathematical Analysis and Applications, 219(2), 344–363.

By: F. Garaizar, M. Gordon & M. Shearer

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Plane shear waves in a fully saturated granular medium with velocity and stress

International Journal of Non-Linear Mechanics, 32(1997), 489–503.

By: M. Gordon, D. Schaeffer & M. Shearer

Source: NC State University Libraries
Added: August 6, 2018